Hyperpigmented small spots induced by long-term PUVA therapy. A clinical, light and electron microscopic study.
Аннотация
Among 308 photochemotherapy (PUVA)-treated patients, 15 psoriatics and 1 case of mycosis fungoides developed persistent disseminated hyperpigmented small spots at the trunk and limbs as a side effect of the therapy. The histological, histochemical and electron microscopical studies performed on 5 of the patients revealed a greatly increased number of melanocytes in the macules, hyperactivity of the melanocytes and increased transfer of pigment to dermis and keratinocytes. Moreover, binucleated cells were found as well as multifarious signs of melanocytic damage in varying degrees. Similar alterations but less pronounced were observed in the intermacular skin. Some of the changes could be recognized even 7 months after the treatment had been stopped. The PUVA spots are compared with other etiologically light-dependent hyperpigmentations.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.